# SDR CA960409027

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 208B
- Engine: Pwa PT6A114
- System (JASC): 7160 · Engine Air Intake System
- Part: Aft Vane Assy
- Part number: 59550538
- Condition: Cracked
- Location: Inertial Sep
- Part time: 5,981 hours
- Component: Cessna, 26580086
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN PILOT REPORTED THAT WHILE IN CRUISE FLIGHT AN ATTEMPT WAS MADE TO RETRACT THE INERTIAL SEPARATOR. IT WAS FOUND THAT HE COULD NOT PUSH THE HANDLE IN. THE FLIGHT WAS COMPLETED WITHOUT INCIDENT AND MAINTENANCE FOUND THE SHAFT OF THE AFT VANE ASSEMBLY HAD CRACKED AT THE LOWER END AND WAS CAUSING THE INERTIAL SEPARATOR TO BIND. MAINTENANCE REPLACED THE VANE ASSEMBLY AND THE AIRCRAFT RETURNED TO SERVICE.
